# SDR SCNA20250722270

- Difficulty date: June 22, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N835SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40250
- Aircraft time: 46,929 hours, 19,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 420 TO 480 BETWEEN S-26R AND S-27L - REPAIR  -  C/W BY FAS 4686
